The pill - period

For any type of physical problem.
Forum rules
NEW USERS HAVE TO WAIT FOR THEIR FIRST POSTS TO BE APPROVED BY AN ADMINISTRATOR. Rules | Essential Information | FAQ | Support | Twitter

The pill - period

Postby chosenfew » Sat Dec 18, 2010 8:35 pm

I normally take my pill every month. I have 21 tablets then a seven day break which normally consists of a period. I last had a period two weeks ago after my 21 days ended. I decided then to not start a new pack of my pill as I wanna start trying for a baby with my partner. Yesterday morning I woke up with cramps in my right side, lower back and stomach. Today I have been bleeding slightly when going the toilet. Although I'm not on the pill I believe I am not due a period until end of December so I'm just wondering if anyone knows why I'm bleeding after two weeks. Is this normal? I didn't finish my pill cycle early so I'm quite confused x
User avatar
chosenfew
Part of the Furniture
Part of the Furniture
 
Posts: 785
Joined: Tue Jan 03, 2006 2:47 pm
Location: England
Gender: Female

Re: The pill - period

Postby RagDoll » Mon Dec 20, 2010 11:08 am

Sounds like it's just your body reacting to coming off the pill. Can take months to get into a normal routine e.g. a period once a month when you come off.
We don’t see things the way they are; we see things the way we are
User avatar
RagDoll
Taken Root
Taken Root
 
Posts: 2101
Joined: Tue Dec 02, 2008 10:57 am
Location: North East England
Gender: Female

Re: The pill - period

Postby chosenfew » Mon Dec 20, 2010 11:51 pm

Thanks RagDoll. Think I'm just expecting to get pregnant the week I come off it as I did with my son but I'm probably not as lucky this time x
User avatar
chosenfew
Part of the Furniture
Part of the Furniture
 
Posts: 785
Joined: Tue Jan 03, 2006 2:47 pm
Location: England
Gender: Female


Return to Physical

Who is online

Users browsing this forum: No registered users and 2 guests